# SDR DHL9970325C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 7110 · Engine Cowling System
- Part: Longeron
- Condition: Cracked
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C  CHECK, NR 1 LOWER COWL OUTBOARD LONGERON IS CRACKED UNDER RUB PLATE BY NR 3 LATCH V-BOLT CUTOUT.  ALSO, SKIN IS BENT AND CRACKED AROUND CUTOUT.  REWORKED SKIN AT NR 1 ENG LOWER COWL NR 3 LATCH U-BOLT CUT OUT PER SRM 51-10-1.  NO SIGNIFICANT MATERIAL LOSS.  WITHIN LIMITS PER SRM 54-30-1.  REMOVED LONGERON AT NR 1 ENF LOWER COWL PER SRM 51-30-2, CLEANED, ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PARTS PER SRM 51-40-3, USING MATERIAL .050 2024T3 20X4, TREATED ALODINE AREA AT NR 3 LATCH CUT OUT PER SRM 51-10-2, N/R 6214.
